MathSciNet Relay Station
MathSciNet bibliographic data
MR2456886 53C24 (53C35 57S25)
Farb, Benson; Weinberger, Shmuel Isometries, rigidity and universal covers. Ann. of Math. (2) 168 (2008), no. 3, 915–940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement